# SDR AWXA200501409

- Difficulty date: October 31, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654581217
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED STIFFENER CRACKED AT AFT SIDE OF BS 328, BL 45L AND WL 206.  MAINTENANCE REMOVED STIFFENER IAW BOEING 737-300 SRM 51-40-02-0G.  FABRICATED STIFFENER IAW BOEING DRAWING 65-45812.  INSTALLED FABRICATED REPAIR PARTS AT BS 328, BL 45L AND WL 206 IAW BOEING 737-300 SRM 51-40-02-0G FIGS 8 AND 12.
